# SDR SWIA2024F00554

- Difficulty date: May 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE APPROXIMATELY FS913.0 STG27 DENT     (C-CHECK RO 7/9/2024)    EVALUATED. ORIGINAL THICKNESS .118" MINIMUM REMAINING THICKNESS .077" TOTAL MATERIAL LOSS .041" MAXIMUM ALLOWED BLEND .040". THEREFORE IS OUT LIMITS. REPAIRED PER REO 690-53-51-414 REV -- DATED 2024-06-03 ALL STEPS COMPLIED WITH.COMPLIED WITH PRESSURE CHECK, CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
